MAUDE Adverse Event Report: DIVERSATEK HEALTHCARE SANDHILL SCIENTIFIC INSIGHT ULTIMA; GASTROINTETINAL MOTILITY MONITORING SYSTEM

DIVERSATEK HEALTHCARE SANDHILL SCIENTIFIC INSIGHT ULTIMA; GASTROINTETINAL MOTILITY MONITORING SYSTEM
Model Number H12R-2000
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Current medwatch report mw5087436 does not contain enough information to do a complete investigation.Mw5087436 states: "unable to initiate the use of the sandhill scientific insight ultima manometry system after numerous attempts".A review of all complaint records showed this customer did not report this event to the (b)(4) healthcare.Customer was contacted for additional information but none was provided.The first step for use of the ultima is to turn it on and connect it to a manometry probe outside the patient.Calibration of the probe is then performed.If the user could not initiate use of the ultima unit, a patient was not involved in this event.Therefore, it is unknown why this was reported as it does not meet the threshold for a reportable event.Additionally, if the ultima were to fail during a manometry study, it would pose no safety risk to the patient.Based on a review of trending reports and the information available, the device does not pose a safety risk even if use cannot be initiated.Additionally, patient involvement begins after the ultima has been started, so the inability to initiate use would never involve a patient.(b)(4) healthcare has determined that there are no new safety or efficacy issues as a result of this event and therefore, no further action will be taken.
 
Event or Problem Description
Per customer report mw5087436 "unable to initiate the use of the sandhill scientific insight ultima, manometry system after numerous attempts.".

Brand Name
SANDHILL SCIENTIFIC INSIGHT ULTIMA
Common Device Name
GASTROINTETINAL MOTILITY MONITORING SYSTEM
Manufacturer (Section D)
DIVERSATEK HEALTHCARE
9150 commerce center circle
suite 500
highlands ranch CO 80129
MDR Report Key9234865
Report Number2183446-2019-00002
Device Sequence Number398290
Product Code FFX
UDI-Device Identifier00816734021941
UDI-Public00816734021941
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K012232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH12R-2000
Device Catalogue NumberH12R-2000
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date10/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;